Aug 22, 2008
I was looking at some digestive supplements and they had protease in them. Would these conflict with the protease inhibitors that I am taking already?
Response from Mr. Vergel
Not at all. The supplements you are talking about have protease pancreatic enzyme that digests protein, which is not the same as protease inhibitors
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Is Chlamydia In The Blood?
- What Causes Vaginal Bleeding For A Month?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.